# SDR 2004FA0000010

- Difficulty date: December 6, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: GA12
- Part serial: H83286
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOAT DEVICE FAILED, CELL PRESSURE TEST DUE TO TWO (2) SMALL PUNCTURE HOLES IN CELL.  BEYOND MFG RECOMMENDED REPAIR LIMITS.  DOM: FEB 1990.
